Facebook Pixel
EmpowHER Guest

mam/ sir ....i had sex last month i had sex first day then d very next day and on next day i consumed i pill in the morning and after that next day it was bleeding ....it was for 4days i want to know that the chances of pregancy is there or not??

By Anonymous June 18, 2017 - 12:09am
Rate This

Presently there is pain in outer core of breast and till now means till the date period have not come

Add a Comment1 Comments


Hi, Anon.

Thank you for your post.

The withdrawal bleeding typically means the ECP has been effective. Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow so be aware of this.


June 18, 2017 - 4:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!